INVESTIGADORES
BELLINI Mauricio
artículos
Título:
Gravitational waves and magnetic monopoles during inflation with Weitzenböck torsion
Autor/es:
JESÚS MARTÍN ROMERO; MAURICIO BELLINI; JOSE EDGAR MADRIZ AGUILAR
Revista:
PHYSICS OF THE DARK UNIVERSE
Editorial:
ELSEVIER
Referencias:
Lugar: Amsterdam; Año: 2016 vol. 13 p. 121 - 121
Resumen:
We study the variational principle on a Hilbert-Einstein action in an extendedgeometry with torsion taking into account non-trivial boundary conditions. We obtain an effective energy-momentum tensor that has its source in the torsion, whichrepresents the matter geometrically induced. We explore about the existence of magnetic monopoles and gravitational wavesin this torsional geometry. We conclude that the boundary terms can be identified as possiblesources for the cosmological constant and torsion as the source of magnetic monopoles. We examine an example in which gravitational wavesare produced during a de Sitter inflationary expansion of the universe.
rds']